# SDR DALA2025100207172

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 CORROSION ON FLOOR STRINGER (UPPER AND LOWER SIDES) RBL. 7.55 BTW STA 1365 TO 1395 AT AFTER CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00519. CORROSION LEVEL 2. FLOOR STRINGER (UPPER AND LOWER SIDES) RBL. 7.55 BTW STA 1365 TO 1395 AT AFTER CARGO COMPARTMENT (C2) WAS REPLACED PER B757-300 SRM 51-40-02-0G PAR 7 D. (1229141)
